| Model Number |
0185 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead presented high our of range impedance measurements.The lead remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead presented high out of range impedance measurements.The lead remains in service.No adverse patient effects were reported.Additional information was received indicating an alert for shock lead impedance greater than125ohm.